# SDR 20001214SH035

- Difficulty date: September 1, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- Aircraft time: 851 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 614764021
- Part serial: 568
- Condition: Inoperative
- Location: Tachometer
- Part time: 406 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER UNIT INOPERATIVE.  NTL NEEDLE VIBRATED EXCESSIVELY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
